Order Article Reprints
Journal: Mathematics, 2022
Volume: 10
Number: 108
Article:
A Numerical Method for Computing Double Integrals with Variable Upper Limits
Authors:
by
Olha Chernukha, Yurii Bilushchak, Natalya Shakhovska and Rastislav Kulhánek
Link:
https://www.mdpi.com/2227-7390/10/1/108
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.